# SDR DHL2006783002

- Difficulty date: May 25, 2006
- Submitted: May 25, 2006
- Operation: Air carrier
- Aircraft: N783DH
- Make and model: Boeing 727227
- Aircraft serial: 21999
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Part number: 656021132
- Part serial: D00170
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DOORS LIGHT, LEFT GEAR, RIGHT GEAR, L GEAR DOOR, R GEAR DOOR LIGHTS ILLUMINATED WITH GEAR HANDLE IN UP POSITION.  REMOVED LANDING GEAR ACCY UNIT FROM F.A.K.  T/S SYSTEM, ADJUSTED LT GEAR DOOR SWITCH.  ALSO, REMOVED AND REPLACED LANDING GEAR ACCY UNIT.  PERFORMED OPERATIONAL SYSTEM TEST PER M/M 32-62-11 M/M 32-09-121.  SYSTEM OPS CHECK NORMAL.
